MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.70001

Медицинская библиотека · Pediatric dermatology · 2025

Jarisch-Herxheimer-Like Reaction After Griseofulvin Oral Intake for Tinea Infection Treatment.

Gaudiello Francesca, Salsano Antonia, Gallo Lucia, Tommasino Nello, Scalvenzi Massimiliano, Portarapillo Antonio

Клинический случайСтатьяПеревод в очереди

Аннотация

Jarisch-Herxheimer (JH) reaction is a known side effect involving the worsening of pre-existing skin lesions accompanied by systemic symptoms such as fever, chills, headache, and myalgias. This reaction typically occurs following the initiation of anti-syphilitic therapy but has also been reported with other antimicrobial therapies, such as those for leptospirosis. This case describes the occurrence of a JH-like reaction after the first intake of griseofulvin for the treatment of tinea capitis in a 14-year-old patient. Due to the rarity of the case, the purpose of this report is to raise awareness of the potential for such reactions with systemic antifungal therapies and to provide guidance on their management.

Для цитирования: Gaudiello Francesca, Salsano Antonia, Gallo Lucia, Tommasino Nello, Scalvenzi Massimiliano, Portarapillo Antonio. Jarisch-Herxheimer-Like Reaction After Griseofulvin Oral Intake for Tinea Infection Treatment.. Pediatric dermatology. 2025. DOI: 10.1111/pde.70001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.